It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Re: Nexium
Nov 1, 2013
Sorry you are feeling so bad. I do understand as I had terrible side effects from PPIs. Yes, you can get muscle and bone pains, aching like you have bad flu. And nausea, bloating and indigestion. And tiredness and breathlessness. All down to blocking acid, which messes with the body and slows down digestion.

In addition to the effects you mention I also had:

headaches and dizziness
weird sleep and dreams
eye ache
face and jaw pain
urinary problems
not to mention the mental effects it had!

Although this is worrying, hope it helps to know that you are not imagining it and are not alone. Do your research if you intend to continue on any drug.





All times are GMT -7. The time now is 02:56 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!